I stopped Plaquel due to a toxicity I got from it. It caused a blind spot in my eye, which is so tiny, I'm not aware of it. It's one of the rare side effects of the drug, which can come after being on it longer than 5 years, I started having problems at the 5 year mark, and stayed with it for another two. I'm now on Enbrel once a week. Not happy with having to have a shot every week, hubby gives it to me, I can't stick myself. But I do see improvement. And I take Daypro every day for inflamation. hope this is helpful. Feel free to ask any questions.
Pounds lost: 0.0
Fitness Minutes: (2,109) Posts: 5,329 7/14/12 5:20 P
Why did you go off Plaquenil? I'm really curious about your situation because of a recent development I've had in my condition.
I've told my rheumatologist I want to stop it because of the light sensitivity and he doesn't want me to. I had to stop Methotrexate due to severe hair loss. Since I stopped it, I'm starting to get psoriasis, which I've never had in my life. I read an article on PubMed that said one of the causes of psoriasis could be due to antimalaria drugs (Plaquenil). The article also said that one of the treatments for psoriasis is Methotrexate. I really want to stop the Plaquenil.
I started in May going from two to one plaquenil a day for two weeks, then took one every other day for two weeks, all seems well. And I'm doing ok with Daypro. I do notice a difference now that I'm off plaquenil, I'm more stiff and achy now. I want to get into a stretching routine to become more flexible.
Have never taken it but most people have better results with name brand drugs and have inconsistent results on generics but I agree talk to the pharmacist. I could also be going off the Plaquenil. How long have you been off?
My pharmacist told me the generic for Daypro is gone, and gave me real Daypro, also more money. I'm wondering if anyone is having any extra aches and pains on real Daypro? My legs, knees and lower back are acting up. But I also had to go off plaquinel, do to damage to eye site, so I don't know which is causing new pains. Any input appreciated. Thanks
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.